# SDR AALA2019100219020

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 80,228 hours, 27,137 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067726
- Part serial: 491205
- Condition: Failed
- Location: Recirculation
- Part time: 7,074 hours, 1,654 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS RIGHT RECIC R FAN MSG WITH BURNING SMELL IN CABIN. FAN TURNED OFF, SMELL DISSAPATED. MAINTENANCE REMOVED AND REPLACED RH RECIRCULATION FAN IAW AMM 21-25-01-404. OPS CHECK GOOD.
